# SDR YENA2023082400984

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,258 hours, 22,826 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FWD FRAME SEGMENT (2) OF THE EMERG EXIT HATCHES 844, CRACK LENGTH (1) L= 0.281 INCH (2) CRACK LENGTH L= 0.400 INCH; REF: AEROMAN W/O 2023-272/1 N/R 2023-424627 AND 2023-424628.  REMOVED AND REPLACED FWD AND AFT FRAMES IAW A320-52-1144-02 AND EC A320-52-1144.
